I don't know what happened to me. About one month, I was overmedicated(on135mcg levo +1/4ndt) my ft4 was 24, 5<12-22 and my tsh was 0,12. Now i'm just on levo. About 4 weeks ago I reduced my levo at 125mcg but my sleep didn't improve, I can't sleep without pills(2,3hrs). I never had this problem before, I slept very well on levo with our without ndt or if I added t3. This sleep problem is slowly kill me. I can't get into a deep rem sleep. I'm very tired, lose my concentration, etc. Now my ft4 drops to 22 and my ft3 it is 4(it is low I know). My endo referred me to a psychiatrist who told me I'm little depressed and anxious maybe due to my levo medication. She offered me 6 month tratament with sertraline (zoloft) or buspirone (buspar). I never used this medications before and I'm a little scared. I don't know if those pills will help me sleep. I don't think I'm depressed and don't know what to do.
Last edited by adin
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.